| Model Number |
04.107.202S |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, the patient underwent surgery for a fracture of elbow bone head with the plate and screws in question.On an unknown date, the fixation was lost.On (b)(6) 2022, a revision surgery was performed and completed successfully with a new plate.No further information is available.This report is for a 2.7mm/3.5mm ti va-lcp olecranon pl 2h/rt/90mm-ster.This is report 1 of 10 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: a device history record (dhr) review was conducted: manufacturing location: elmira / thermal rinsed, packaged, sterilized and released by: monument manufacturing date: 09-may-2022 expiration date: 01-apr-2032 part number: 04.107.202s, 2.7mm/3.5mm va-lcp olecranon pl 2h/rt/90mm-sterile lot number: 802p527 (sterile) lot quantity: (b)(4).Note: plate was manufactured by elmira; lot number 771p066.Production order traveler met all inspection acceptance criteria.Packaging label log (pll) lmd rev ad was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn was reviewed and determined to be conforming.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.